MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø58 MULTI-HOLE

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø58 MULTI-HOLE
Model Number 01.32.158MH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Medical device site infection (4845); Septic loosening (4884)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-07-2025.Cup: mpact 01.32.158mh acetabular shell ø58 multi-hole lot.2349362: (b)(4) items manufactured and released on 29-07-2024 expiration date: 2029-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review (infection and mobilization considered).Additional components involved in the event.Liner: mpact 01.32.3648hct mpact flat liner hc 36/f (k103721) lot.2406864: (b)(4) items manufactured and released on 07-05-2024 expiration date: 2029-04-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0015 cancellous bone screw ø 6,5 l 15 (k200391) lot 2315733: (b)(4) items manufactured and released on 18-08-2023 expiration date: 2028-07-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0020 cancellous bone screw ø 6,5 l 20 (k200391) lot.2312887: (b)(4) items manufactured and released on 12-07-2023 expiration date: 2028-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0030 cancellous bone screw ø 6,5 l 30 200391) lot.2307613: (b)(4) items manufactured and released on 27-07-2023 expiration date: 2028-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0020 cancellous bone screw ø 6,5 l 20 (k200391) lot.2319062: (b)(4) items manufactured and released on 06-09-2023 expiration date: 2028-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0025 cancellous bone screw ø 6,5 l25(k200391) lot.2413325: (b)(4) items manufactured and released on 03-07-2024 expiration date: 2029-06-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0035 cancellous bone screw ø 6,5 l35 (k200391) lot.2312906: (b)(4) items manufactured and released on 12-07-2023 expiration date: 2028-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k132879) lot.2434502: (b)(4) items manufactured and released on 12-07-2023 expiration date: 2028-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection and septic mobilization are a known possible complication of primary hip arthroplasty.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
In (b)(6) 2025 the patient underwent tha.On the (b)(6), the patient underwent revision surgery due to an acetabular fracture caused by trauma.No mdr sent as it was a traumatic event.Currently, on the (b)(6), the patient underwent revision due to suspected infection.The surgeon removed the head and liner and performed a washout.Also, the surgeon tested the cup stability and found it mobilized.The surgeon then proceeded with the revision of the cup too with a 62 mpact two-holes cup.Surgery completed successfully.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
ACETABULAR SHELL Ø58 MULTI-HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22541818
Report Number3005180920-2025-00629
Device Sequence Number7013499
Product Code LZO
UDI-Device Identifier07630030810909
UDI-Public07630030810909
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.158MH
Device Lot Number2349362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale